my aunt was taking caduet she now has problems walking she was wondering if anyone else had this problem
3 Apr 2010
"Side Effects of Caduet - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Caduet:
Constipation; diarrhea; dizziness; drowsiness; flushing; gas; headache; nausea; stomach upset or pain; tiredness; weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Caduet:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); change in the amount of urine produced or increased urination; changes in vision; dark urine; fainting; fast or irregular heartbeat; increased frequency, duration, or severity of chest pain; joint pain; muscle aches, pain, tenderness, or weakness, especially with fever, unusual tiredness, or general body discomfort; numbness of an arm or leg; pale stools; red, swollen, blistered, or peeling skin; severe or persistent stomach pain; sharp or crushing chest pain; sudden leg pain; sudden severe headache, vomiting, dizziness, or fainting; sudden shortness of breath; swelling of your feet or legs; tender, bleeding, or swollen gums; unexplained weight gain; yellowing of eyes or skin."
- Caduet Information for Consumers
- Caduet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Caduet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my mom was given a prescription for her cholesterol. she was gvin a caduet 4mg and finofibrate 54mg.when she takes the finofibrate, she gets swollen ...
1 answer • 11 Sep 2009
1 answer • 20 Jun 2010
i have upper leg spasms that hurt and you can also put your hand on my leg and feel the muscle move around and ball up and then let go and then it ...
1 answer • 2 Sep 2011
My wife has sever leg cramps and muscles from taking potonics has any one found and remidies to hel?
Her Dr. Prescribed muscle relaxers but only help a lil. Any advice would be appreciated
0 answers • 23 Jul 2015